DOES LEVETIRACETAM 500mg affect a males sex drive?

Answers (2)

8 Mar 2013

Hello nonamemale. I could not find that it causes any problem in regards to libido. There are over 30 side effects listed to taking Levetiracetam, and a males sex drive or libido is not mentioned. Regards pledge

Votes: +0

9 Mar 2013

Hi nonamemale,
I would have to say YES!!! it does affect your sex drive. I have been on Levetiracetam er 500 and my sex drive is shot. My wife used to have to pry me away from her and now it is a reversed role. It seems not to be important to me and I don't have the urge to do it. Good Luck

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Implanon - No sex drive?

I hd the Implanon inserted in February 2010 and for 2 months though it was the best thing ever! Then I started to get cranky and very short tempered ...

2 answers 21 Jul 2010

How often is testopel needed to be implanted to a 70 year old male?

I am interested to have testopel pellets be implanted so. I am 70 years of age and would like to continue sex with a good performence of sex ...

1 answer 13 May 2013

Junel Fe 1/20 - Will my sex drive come back?

I have been on Junel 1/20 (the 21 pill pack) for four packs so far and I have found it to be the reason behing my low libido. These past few months ...

1 answer 8 Jun 2013

Can pravastatin cause lowered libido in males?

my partner has a type of paroxysmal afib... short episodes occurring every 4-6 months, he has labs wnl for cholesterol and ldl and hdl. he has ...

1 answer 30 Sep 2013